MathSciNet Relay Station
MathSciNet bibliographic data
MR3262507 60C05 (60F05 68Q87 94C15)
Khandwawala, Mustafa; Sundaresan, Rajesh Belief propagation for optimal edge cover in the random complete graph. Ann. Appl. Probab. 24 (2014), no. 6, 2414–2454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement